MAUDE Adverse Event Report: ARTHREX, INC. C-MOUNT AR-SCOPE,302.7X 72MM LGTH; ARTHROSCOPE

ARTHREX, INC. C-MOUNT AR-SCOPE,302.7X 72MM LGTH; ARTHROSCOPE
Model Number C-MOUNT AR-SCOPE,30°2.7X 72MM LGTH
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported the ar-3355-2730 scope is damaged.Additional information on 7/21/2021: it was reported by the sales rep, that during an ankle procedure on (b)(6) 2021 with dr.Hull.The surgeon was using ar-3355-2730 c-mount 2.7 scope, after insertion, the shaft broke when the surgeon was trying to look deep inside the ankle joint, under the talus.The broken piece was removed.The case was completed using a back up ar-3355-2730 c-mount 2.7 scope.

Brand Name
C-MOUNT AR-SCOPE,302.7X 72MM LGTH
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12300620
Report Number1220246-2021-03500
Device Sequence Number19929040
Product Code HRX
UDI-Device Identifier00888867029835
UDI-Public00888867029835
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-MOUNT AR-SCOPE,30°2.7X 72MM LGTH
Device Catalogue NumberAR-3355-2730
Device Lot Number10239869
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/10/2021
Patient Sequence Number1